UPM Institutional Repository

The Rate of Mixing of Two-dimensional Markov Shifts


Md. Noorani, Mohd Salmi (1996) The Rate of Mixing of Two-dimensional Markov Shifts. Pertanika Journal of Science & Technology, 4 (1). pp. 77-84. ISSN 0128-7680


The definitions of a two-dimensional Markov shift and the associated Markov measure are given. Then a sufficient condition for the exponential mixing of such shifts is provided. This generalizes the well-known result in the one-dimensional case.

Download File


Download (2MB)

Additional Metadata

Item Type: Article
Publisher: Universiti Putra Malaysia Press
Keywords: two-dimensional Markov shifts, Markov measure, mixing rate
Depositing User: Nur Izzati Mohd Zaki
Date Deposited: 25 Nov 2009 02:18
Last Modified: 27 May 2013 07:06
URI: http://psasir.upm.edu.my/id/eprint/3277
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item